African Diaspora Journal of Mathematics

Left Multipliers and Jordan Ideals in Rings with Involution

Lahcen Oukhtite

Full-text: Open access

Abstract

The purpose of this paper is to study left multipliers satisfying certain identities on Jordan ideals of rings with involution. Some well known results characterizing commutativity of prime rings by left multipliers have also been extended to Jordan ideals.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 11, Number 1 (2011), 24-28.

Dates
First available in Project Euclid: 21 April 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1303391942

Mathematical Reviews number (MathSciNet)
MR2792207

Zentralblatt MATH identifier
1243.16045

Subjects
Primary: 16W10: Rings with involution; Lie, Jordan and other nonassociative structures [See also 17B60, 17C50, 46Kxx]
Secondary: 16W25: Derivations, actions of Lie algebras 16U80: Generalizations of commutativity

Keywords
rings with involution $\ast$-prime rings left multipliers

Citation

Oukhtite, Lahcen. Left Multipliers and Jordan Ideals in Rings with Involution. Afr. Diaspora J. Math. (N.S.) 11 (2011), no. 1, 24--28. https://projecteuclid.org/euclid.adjm/1303391942


Export citation